A 18-year-old female asked:
Is it safe to take a hair, skin, and nails (contains biotin and vitamin c) pill, while i am taking doxycycline 100mg for my acne?
2 doctor answers • 7 doctors weighed in
Family Medicine 23 years experience
Should be OK...: Fortunately Doxycycline does not have too many drug interactions and should not interfere or be significantly affected by your use of the supplement described in your question. But like all else, unexpected reaction can occur and so if you experience any significant symptoms, consult doc. Good luck.
5.6k viewsReviewed >2 years ago
Dermatology 57 years experience
1.5k viewsAnswered >2 years ago
Last updated Sep 4, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.